Alert archive / Missouri / Wind Advisories in 2008
Wind Advisory 6, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Mar 31, 2008, 7:14 AM CDT for 11 counties in Missouri; 4 counties in Kansas. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 7:14 AM CDT (12:14 UTC)
- Expired
- Mar 31, 2008, 9:32 AM CDT
- In force
- 2 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Clay County, MO, Clinton County, MO, Henry County, MO, Livingston County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 52 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 0.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -454 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 311214 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 714 AM CDT MON MAR 31 2008 MOZ037-038-044-311600- /O.EXB.KEAX.HW.W.0001.000000T0000Z-080331T1600Z/ JACKSON-LAFAYETTE-JOHNSON MO- INCLUDING THE CITIES OF...KANSAS CITY...INDEPENDENCE... LEXINGTON...CONCORDIA...WARRENSBURG 714 AM CDT MON MAR 31 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. SOUTHERLY WINDS ARE EXPECTED TO INCREASE OVER THE NEXT COUPLE OF HOURS ACROSS THE WARNED AREA. WHILE THE STRONG WINDS ARE NOT ASSOCIATED WITH THUNDERSTORM ACTIVITY...SOME LIGHT RAIN MAY BE PRESENT AT TIMES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ KSZ057-060-MOZ043-053-311400- /O.CON.KEAX.HW.W.0001.000000T0000Z-080331T1400Z/ MIAMI-LINN KS-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...RAYMORE... HARRISONVILLE...PLEASANT HILL...BUTLER...RICH HILL 714 AM CDT MON MAR 31 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. SOUTHERLY WINDS ARE EXPECTED TO INCREASE OVER THE NEXT COUPLE OF HOURS ACROSS THE WARNED AREA INCLUDING THE SOUTHERN PORTIONS OF THE KANSAS CITY METRO AREA. WHILE THE STRONG WINDS ARE NOT ASSOCIATED WITH THUNDERSTORM ACTIVITY...SOME LIGHT RAIN MAY BE PRESENT AT TIMES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ KSZ025-103>105-MOZ020>023-028>031-039-045-054-311600- /O.NEW.KEAX.WI.Y.0006.080331T1214Z-080331T1600Z/ ATCHISON KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-SALINE-PETTIS-HENRY- INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH... PLATTSBURG...KINGSTON...HAMILTON...POLO...CHILLICOTHE... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...MARSHALL...SEDALIA...CLINTON 714 AM CDT MON MAR 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. SOUTHERLY WINDS WILL INCREASE OVER THE NEXT COUPLE OF HOURS ACROSS THE WARNED AREA INCLUDING THE KANSAS CITY METRO AREA. WHILE THE STRONG WINDS ARE NOT ASSOCIATED WITH THUNDERSTORM ACTIVITY...SOME LIGHT RAIN MAY BE PRESENT AT TIMES. . A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ DEROCHE
2 follow-up statements
000 WWUS73 KEAX 311300 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 800 AM CDT MON MAR 31 2008 KSZ057-060-MOZ043-053-311400- /O.CON.KEAX.HW.W.0001.000000T0000Z-080331T1400Z/ MIAMI-LINN KS-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...RAYMORE... HARRISONVILLE...PLEASANT HILL...BUTLER...RICH HILL 800 AM CDT MON MAR 31 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. SOUTHERLY WINDS HAVE INCREASED OVER THE LAST COUPLE OF HOURS ACROSS THE WARNED AREA INCLUDING THE SOUTHERN PORTIONS OF THE KANSAS CITY METRO AREA. MULTIPLE REPORTS OF DAMAGE HAVE BEEN RECEIVED ACROSS THE AREA INCLUDING THE TOWN OF PLEASANT HILL. WHILE THE STRONG WINDS ARE NOT ASSOCIATED WITH THUNDERSTORM ACTIVITY...SOME LIGHT RAIN MAY BE PRESENT AT TIMES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ MOZ037-038-044-311600- /O.CON.KEAX.HW.W.0001.000000T0000Z-080331T1600Z/ JACKSON-LAFAYETTE-JOHNSON MO- INCLUDING THE CITIES OF...KANSAS CITY...INDEPENDENCE... LEXINGTON...CONCORDIA...WARRENSBURG 800 AM CDT MON MAR 31 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. SOUTHERLY WINDS HAVE INCREASED OVER THE LAST COUPLE OF HOURS ACROSS THE WARNED AREA INCLUDING THE SOUTHERN PORTIONS OF THE KANSAS CITY METRO AREA. MULTIPLE REPORTS OF DAMAGE HAVE BEEN RECEIVED ACROSS THE KANSAS CITY METRO AREA. WHILE THE STRONG WINDS ARE NOT ASSOCIATED WITH THUNDERSTORM ACTIVITY...SOME LIGHT RAIN MAY BE PRESENT AT TIMES. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ KSZ025-103>105-MOZ020>023-028>031-039-045-054-311600- /O.CON.KEAX.WI.Y.0006.000000T0000Z-080331T1600Z/ ATCHISON KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-SALINE-PETTIS-HENRY- INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH... PLATTSBURG...KINGSTON...HAMILTON...POLO...CHILLICOTHE... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...MARSHALL...SEDALIA...CLINTON 800 AM CDT MON MAR 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. SOUTHERLY WINDS HAVE INCREASED OVER THE LAST COUPLE OF HOURS ACROSS THE WARNED AREA INCLUDING THE KANSAS CITY METRO AREA. MULTIPLE REPORTS OF DAMAGE HAVE BEEN RECEIVED ACROSS THE KANSAS CITY METRO AND SURROUNDING AREAS. WHILE THE STRONG WINDS ARE NOT ASSOCIATED WITH THUNDERSTORM ACTIVITY...SOME LIGHT RAIN MAY BE PRESENT AT TIMES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS73 KEAX 311432 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 932 AM CDT MON MAR 31 2008 MOZ037-038-044-311545- /O.CAN.KEAX.HW.W.0001.000000T0000Z-080331T1600Z/ JACKSON-LAFAYETTE-JOHNSON MO- INCLUDING THE CITIES OF...KANSAS CITY...INDEPENDENCE... LEXINGTON...CONCORDIA...WARRENSBURG 932 AM CDT MON MAR 31 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELED THE HIGH WIND WARNING. THE STRONG WINDS THAT PERSISTENT EARLIER THIS MORNING HAVE SUBSIDED ENDING THE THREAT OF HIGH WINDS. HOWEVER...BRISK SOUTHERLY WINDS OF 15 TO 25 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE MORNING INTO THE EARLY AFTERNOON. $$ KSZ025-103>105-MOZ020>023-028>031-039-045-054-311545- /O.CAN.KEAX.WI.Y.0006.000000T0000Z-080331T1600Z/ ATCHISON KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-PLATTE-CLAY-RAY-CARROLL-SALINE-PETTIS-HENRY- INCLUDING THE CITIES OF...ATCHISON...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...ST. JOSEPH... PLATTSBURG...KINGSTON...HAMILTON...POLO...CHILLICOTHE... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...MARSHALL...SEDALIA...CLINTON 932 AM CDT MON MAR 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELED THE WIND ADVISORY. THE STRONG WINDS THAT PERSISTENT EARLIER THIS MORNING HAVE SUBSIDED ENDING THE THREAT OF HIGH WINDS. HOWEVER...BRISK SOUTHERLY WINDS OF 15 TO 25 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE MORNING INTO THE EARLY AFTERNOON.. $$ DEROCHE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Mar 31, 6:52 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 31, 6:52 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 652 AM CDT MON MAR 31 2008 ...UPDATED AVIATION AND CURRENT DISCUSSION... .DISCUSSION... WILL GO AHEAD AN CANCEL THE WATCH NOW THAT STORMS HAVE RAPIDLY MOVED OFF TO THE EAST. ALSO WATCHING STRONG WINDS JUST OFF THE SURFACE THAT ARE MOVING INTO AREAS JUST SOUTH OF KANSAS CITY. THESE WINDS SEEM TO BE ASSOCATED WITH OUTFLOW FROM CONVECTIVE CLUSTER THAT IS IN SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. THIS IS ALSO OCCURRING AS WARM FRONT IS JUMPING TO THE NORTH ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. TEMPERATURES ARE RESPONDING...SO WILL ALSO DO SOME TWEAKING TO TODAYS HIGHS. PC && .PREV DISCUSSION... /400 AM CDT MON MAR 31 2008/ INTERESTING SCENARIO WITH A COUPLE OF SHORT WAVES EMBEDDED IN TROUGHING OVER THE WEST. ONE WAVE THIS MORNING IN NORTHWEST KANSAS WILL BE MOVING INTO SOUTHEAST SOUTH DAKOTA BY MID MORNING...WHILE A SECOND WAVE IN NEW MEXICO AT 12Z WILL MOVE INTO SOUTHWEST KANSAS AND THE TEXAS PANHANDLE BY 18Z. A STRONG UPPER JET IN THE BASE OF THE TROUGH WILL BE CUTTING ACROSS TEXAS TODAY...BUT AN OFFSHOOT OF THIS JET WILL BE DEVELOPING WITH ACROSS KANSAS AND INTO EASTERN NEBRASKA WITH THE FIRST SHORT WAVE. ALREADY SEEING THE EFFECTS OF THESE TWO WAVES WITH A CLUSTER OF STORMS ACROSS NORTHEAST KANSAS AND A SECOND CLUSTER ACROSS NORTHEAST OKLAHOMA. FOR THIS MORNING...EXPECT STORMS IN KANSAS TO CONTINUE TO TRACK TO THE NORTHEAST ACROSS NORTHWEST PORTIONS OF FORECAST AREA. THESE STORMS WILL BE ELEVATED TO THE NORTH OF A SURFACE LOW THAT WILL BE MOVING TO NEAR TOPEKA BY 12Z. MAIN THREAT FROM THESE STORMS WILL BE HAIL. MAY ALSO SEE SCATTERED STORMS DEVELOPING IN THE WARM SECTOR...BUT MAIN SHOW FOR STORMS IN THE FORECAST AREA WILL BE WITH THE COLD FRONT AS IT SWINGS THROUGH THE REGION MAINLY IN THE AFTERNOON. ONE INHIBITING FACTOR FOR STORMS THIS AFTERNOON WILL BE THE PERSISTENT CLOUD COVER...SO DESPITE AREA COMING INTO THE WARM SECTOR OF THE STORM...TEMPERATURES WILL STRUGGLE A BIT. STILL MODELS ADVERTISE SBCAPES CLIMBING INTO THE 1000 TO 1200 RANGE THIS AFTERNOON AHEAD OF THE FRONT...WITH RAPIDLY WEAKENING CAP. UNIDIRECTIONAL SHEAR PROFILES WOULD SUPPORT HAIL AND DAMAGING WINDS WITH BOWING SEGMENTS THAT DEVELOP WITH STORMS ON THE FRONT...WITH THE TORNADIC THREAT LESS LIKELY THIS FAR NORTH. SEVERE THREAT WILL END WITH FRONTAL PASSAGE...AND THE COLDER AND DRIER AIR POURS IN BEHIND THE FRONT TONIGHT. NEXT CHANCE OF STORMS WILL ARRIVE LATER ON WEDNESDAY AS NEXT IN THE SERIES OF SHORT WAVE TROUGHS HEADS TO THE REGION MID WEEK. PC && .AVIATION... WARM FRONT MOVING NORTH QUICKLY. WINDS PICKING UP OUT OF THE SOUTH AFTER THE FRONT MOVES THROUGH. COLD FRONT EXPECTED TO TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS BY LATE MORNING IN EASTERN KANSAS. TIMING OF FRONT SHOULD HAVE IT PAST THE TAF SITES BY EARLY AFTERNOON WITH A WIND SHIFT TO THE WEST BEHIND IT. CIGS QUITE TRICKY WITH THIS SITUATION. THERE IS A POTENTIAL OF A PERIOD OF SOME MVFR CIGS BEHIND THE FRONT BUT NAM SHOWING CIGS LIFTING THIS EVENING AS DRIER AIR IS PULLED EAST OUT OF KANSAS AS SURFACE RIDGING BUILDS IN. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Mar 31, 6:04 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 604 AM CDT MON MAR 31 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 604 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND IN ADVANCE OF A COLD FRONT MOVING OUT OF EASTERN KANSAS THIS MORNING TO THE INTERSTATE 35 CORRIDOR BY ABOUT 1 PM...THEN TO A KIRKSVILLE TO CLINTON LINE BY LATE AFTERNOON. THE FRONT SHOULD BE EAST OF THE FORECAST AREA BY EARLY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS...HOWEVER THE STORMS SHOULD BE MOVING FAST ENOUGH TO NOT PRODUCE A FLOODING THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT CHANCE OF THUNDERSTORMS WILL RETURN TO SOUTHWEST MISSOURI AND SOUTHEAST KANSAS WEDNESDAY AFTERNOON...OVERSPREADING THE OUTLOOK AREA WEDNESDAY NIGHT AND CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY FOR MOST OF THE OUTLOOK AREA...MAINLY IN THE AFTERNOON. EXTREME NORTHWEST MISSOURI AND NORTHEAST KANSAS MAY NOT NEED SPOTTERS AS THE FRONT WILL BE MOVING THROUGH BEFORE THE NOON HOUR. PC
In the hours before
Local storm report, Mar 31, 4:50 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM HAIL MARYVILLE 40.34N 94.87W
03/31/2008 M0.75 INCH NODAWAY MO LAW ENFORCEMENT
&&
GAMISLocal storm report, Mar 31, 5:04 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL FILLMORE 40.03N 94.97W
03/31/2008 E0.88 INCH ANDREW MO LAW ENFORCEMENT
&&
DDEROCHESpecial weather statement, Mar 31, 5:39 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 539 AM CDT MON MAR 31 2008 MOZ024-025-032-311115- CHARITON-LINN-MACON- 539 AM CDT MON MAR 31 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CHARITON...NORTHWESTERN MACON AND SOUTHEASTERN LINN COUNTIES UNTIL 615 AM CDT... AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF MEADVILLE...OR 11 MILES SOUTHWEST OF BROOKFIELD...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... LACLEDE BY 545 AM CDT. BROOKFIELD AND 9 MILES SOUTHEAST OF LINNEUS BY 550 AM CDT. 8 MILES NORTHWEST OF MARCELINE BY 555 AM CDT. BUCKLIN BY 600 AM CDT. THE TOWNS OF SUMNER...SAINT CATHERINE...NEW BOSTON AND ETHEL ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Special weather statement, Mar 31, 5:54 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT MON MAR 31 2008 MOZ005>007-015-016-311130- GRUNDY-HARRISON-MERCER-PUTNAM-SULLIVAN- 554 AM CDT MON MAR 31 2008 ...SIGNIFICANT WEATHER ALERT FOR MERCER...NORTHEASTERN GRUNDY... NORTHEASTERN HARRISON...NORTHWESTERN SULLIVAN AND WESTERN PUTNAM COUNTIES UNTIL 630 AM CDT... AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIDGEWAY TO 5 MILES WEST OF SPICKARD TO TRENTON...MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE NEAR... GALT BY 600 AM CDT. PRINCETON BY 605 AM CDT. MERCER BY 610 AM CDT. THE TOWNS OF MODENA...TINDALL...MOUNT MORIAH...MILL GROVE...OSGOOD... HARRIS...NEWTOWN...SOUTH LINEVILLE...LUCERNE AND POWERSVILLE ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. 21
Special weather statement, Mar 31, 6:21 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 621 AM CDT MON MAR 31 2008 MOZ025-033-311145- MACON-RANDOLPH- 621 AM CDT MON MAR 31 2008 ...SIGNIFICANT WEATHER ALERT FOR MACON AND NORTHEASTERN RANDOLPH COUNTIES UNTIL 645 AM CDT... AT 616 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF BUCKLIN TO CALLAO TO 8 MILES SOUTH OF BEVIER...MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE NEAR... ATLANTA BY 635 AM CDT. LA PLATA BY 640 AM CDT. THE TOWNS OF EXCELLO...ETHEL...JACKSONVILLE AND ELMER ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. 21
Local storm report, Mar 31, 7:11 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM NON-TSTM WND GST LEES SUMMIT 38.92N 94.38W
03/31/2008 E60 MPH JACKSON MO TRAINED SPOTTER
WINDS ARE GUSTING AT 50 TO 60 MPH AT THE INTERSECTION OF
HIGHWAYS 150 AND 291.
&&
GAMISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:06 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 39 min |
| Mar 31, 4:17 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 23 min |
| Mar 31, 4:47 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway, Worth | 43 min |
| Mar 31, 4:57 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 18 min |
| Mar 31, 5:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Harrison, Nodaway, Worth | 41 min |
| Mar 31, 5:37 AM CDT | High Wind Warning | EAX | Bates, Cass, Jackson, Johnson, Lafayette | 4 hr |
| Mar 31, 9:56 AM CDT | High Wind Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 2 hr |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 37 min |
| Mar 31, 11:14 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| Mar 31, 12:37 PM CDT | Areal Flood Advisory | EAX | Bates | 5 hr |
| Mar 31, 12:42 PM CDT | Areal Flood Advisory | EAX | Henry | 5 hr |
Nearby
Wind Advisories in Missouri, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.